# SDR UIEA200700008

- Difficulty date: January 18, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 96,210 hours, 19,219 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B0184925
- Condition: Cracked
- Location: Bs 2231
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 2231 LT FRAME UPPER STRAP AND INNER CHORD FOUND CRACKED.  CABIN BS 2231 LT FRAME UPPER STRAP AND INNER CHORD REPAIRED AS PER SRM 53-10-04 FIG 115.
